Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is it due to trying quitting smoking with chantix my stomach feels unsettled and vomited twice with white foam ?

I have been trying to quit smoking and now im on my 8th day. Nothing has really changed but for some reason my stomach feels unsettled and I have vomited twice in the white foam stuff. I m being told it could be pregnancy. I m not too sure about that but has not taken a test. Could this be from the Chantix? I ve been on their site all morning and im not seeing anything about vomiting white foam.
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello nicole91482,

In response to your concerns regarding vomiting while using Chantix, one of the most common side effect of Chantix is nausea and vomiting. Chantix causes the GI upset and not the composition of the emesis.

Pregnancy also causes nausea and vomiting. If there is any chance for you to be pregnant, you will need to see your OB/GYN doctor. You can stop the Chantix and then restart again after your OB/GYN doctor says that s/he is fine with that medication.

If you are not pregnant, then in all liklihood, the Chantix is causing the GI upset. Most people find that this subsides after about 2 weeks. If the nausea & vomiting are severe, you will need to stop the medication.

The "white foam" composition of your emesis is not a particular worry.

Be well,
Dr. Kimberly
Answered: Fri, 30 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm see first i appreciate your decision to quit smoking .see if you have doubt about pregnancy if you missed your periods then only go for pregnancy check up.its batter to confirm it by test.then treatment depends upon that may be it because of pregnancy or withdrawal symptoms of food poisoning it could be concern any physician for that.
Answered: Fri, 30 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor